# SDR AALA981812

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1138-1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN DENTED AND CORRODED STATION 1138-1148, STRINGER 23-26R.  CUT OUT DAMAGED ADN CORRODED AREAS OF SKIN AND INSTALLED DOUBLER REPAIR PER SRM 53-30-3 FIG 1 REF E58-2649873, E98-4 0123694, 0123605, 0123606.  (M)
